Proceedings of the Japan Academy

Ergodic theorems for pseudo-resolvents

Kôsaku Yosida

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 37, Number 8 (1961), 422-425.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523623

Digital Object Identifier
doi:10.3792/pja/1195523623

Mathematical Reviews number (MathSciNet)
MR0139951

Zentralblatt MATH identifier
0111.12201

Subjects
Primary: 47.10

Citation

Yosida, Kôsaku. Ergodic theorems for pseudo-resolvents. Proc. Japan Acad. 37 (1961), no. 8, 422--425. doi:10.3792/pja/1195523623. https://projecteuclid.org/euclid.pja/1195523623


Export citation